MathSciNet Relay Station
MathSciNet bibliographic data
MR2023361 (2004j:53076) 53C42
Li, Hai Zhong; Wang, Chang Ping Surfaces with vanishing Moebius form in $S\sp n$. Acta Math. Sin. (Engl. Ser.) 19 (2003), no. 4, 671–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement